ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

January 2012 , Volume 32 , Issue 1

Select all articles

Export/Reference:

Lipschitz regularity of solution map of control systems with multiple state constraints
Piernicola Bettiol and Hélène Frankowska
2012, 32(1): 1-26 doi: 10.3934/dcds.2012.32.1 +[Abstract](1404) +[PDF](531.1KB)
Uniqueness of equilibrium states for some partially hyperbolic horseshoes
Alexander Arbieto and Luciano Prudente
2012, 32(1): 27-40 doi: 10.3934/dcds.2012.32.27 +[Abstract](1022) +[PDF](378.0KB)
Transversal intersections of invariant manifolds of NMS flows on $S^{3}$
B. Campos and P. Vindel
2012, 32(1): 41-56 doi: 10.3934/dcds.2012.32.41 +[Abstract](782) +[PDF](468.2KB)
Global regularity and asymptotic behavior of modified Navier-Stokes equations with fractional dissipation
Bo-Qing Dong and Juan Song
2012, 32(1): 57-79 doi: 10.3934/dcds.2012.32.57 +[Abstract](943) +[PDF](474.9KB)
Lefschetz sequences and detecting periodic points
Anna Gierzkiewicz and Klaudiusz Wójcik
2012, 32(1): 81-100 doi: 10.3934/dcds.2012.32.81 +[Abstract](1068) +[PDF](437.8KB)
Traveling wave solution for a lattice dynamical system with convolution type nonlinearity
Jong-Shenq Guo and Ying-Chih Lin
2012, 32(1): 101-124 doi: 10.3934/dcds.2012.32.101 +[Abstract](1426) +[PDF](412.9KB)
Spectral analysis for transition front solutions in Cahn-Hilliard systems
Peter Howard and Bongsuk Kwon
2012, 32(1): 125-166 doi: 10.3934/dcds.2012.32.125 +[Abstract](1263) +[PDF](574.6KB)
Asymptotic behavior of solutions to a one-dimensional full model for phase transitions with microscopic movements
Jie Jiang and Boling Guo
2012, 32(1): 167-190 doi: 10.3934/dcds.2012.32.167 +[Abstract](913) +[PDF](296.9KB)
On the mass-critical generalized KdV equation
Rowan Killip, Soonsik Kwon, Shuanglin Shao and Monica Visan
2012, 32(1): 191-221 doi: 10.3934/dcds.2012.32.191 +[Abstract](1244) +[PDF](576.3KB)
Hamilton Jacobi Bellman equations in infinite dimensions with quadratic and superquadratic Hamiltonian
Federica Masiero
2012, 32(1): 223-263 doi: 10.3934/dcds.2012.32.223 +[Abstract](993) +[PDF](588.0KB)
Non-autonomous 3D primitive equations with oscillating external force and its global attractor
T. Tachim Medjo
2012, 32(1): 265-291 doi: 10.3934/dcds.2012.32.265 +[Abstract](1078) +[PDF](523.2KB)
A generalization of expansivity
Carlos Arnoldo Morales
2012, 32(1): 293-301 doi: 10.3934/dcds.2012.32.293 +[Abstract](1535) +[PDF](323.3KB)
The effect of toxins on the plasmid-bearing and plasmid-free model in the unstirred chemostat
Hua Nie and Jianhua Wu
2012, 32(1): 303-329 doi: 10.3934/dcds.2012.32.303 +[Abstract](1007) +[PDF](483.8KB)
Boundary layer for nonlinear evolution equations with damping and diffusion
Lizhi Ruan and Changjiang Zhu
2012, 32(1): 331-352 doi: 10.3934/dcds.2012.32.331 +[Abstract](1213) +[PDF](441.9KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]